On a functional equation

Václav Alda

Aplikace matematiky (1971)

  • Volume: 16, Issue: 6, page 448-451
  • ISSN: 0862-7940

How to cite


Alda, Václav. "On a functional equation." Aplikace matematiky 16.6 (1971): 448-451. <http://eudml.org/doc/14731>.

author = {Alda, Václav},
journal = {Aplikace matematiky},
language = {eng},
number = {6},
pages = {448-451},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On a functional equation},
url = {http://eudml.org/doc/14731},
volume = {16},
year = {1971},

AU - Alda, Václav
TI - On a functional equation
JO - Aplikace matematiky
PY - 1971
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 16
IS - 6
SP - 448
EP - 451
LA - eng
UR - http://eudml.org/doc/14731
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.